Journal of Differential Geometry

Integral invariants of {3}-manifolds

Raoul Bott and Alberto S. Cattaneo

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 48, Number 1 (1998), 91-133.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214460608

Digital Object Identifier
doi:10.4310/jdg/1214460608

Mathematical Reviews number (MathSciNet)
MR1622602

Zentralblatt MATH identifier
0953.57008

Subjects
Primary: 58J28: Eta-invariants, Chern-Simons invariants
Secondary: 57M27: Invariants of knots and 3-manifolds 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Bott, Raoul; Cattaneo, Alberto S. Integral invariants of {3}-manifolds. J. Differential Geom. 48 (1998), no. 1, 91--133. doi:10.4310/jdg/1214460608. https://projecteuclid.org/euclid.jdg/1214460608.


Export citation

References

  • [1] D. Altschuler and L. Freidel, Vassiliev knot invariants and Chern-Simons perturbation theory to all orders, Comm. Math. Phys. 187 (1997) 261-287.
  • [2] S. Axelrod and I. M. Singer, Chern-Simons perturbation theory, Proc. XXth DGM Conf., (ed. S. Catto and A. Rocha) World Scientific, Singapore, 1992, 3-45 Chern-Simons perturbation theory. II, J. Differential Geom. 39 (1994) 173-213.
  • [3] D. Bar-Natan, Perturbative aspects of the Chern-Simons eld theory, Ph. D. Thesis, Princeton University, 1991 Perturbative Chern-Simons theory, J. Knot Theory Ramifications 4 (1995) 503-548.
  • [4] R. Bott and A. S. Cattaneo, Integral invariants of 3-manifolds. II.
  • [5] R. Bott and C. Taubes, On the self-linking of knots, J. Math. Phys. 35 (1994) 5247-5287.
  • [6] S. S. Chern and J. Simons, Characteristic forms and geometric invariants, Ann. of Math. 99 (1974) 48-69.
  • [7] W. Fulton and R. MacPherson, A compacti cation of con guration spaces, Ann. of Math. 139 (1994) 183-225.
  • [8] E. Guadagnini, M. Martellini and M. Mintchev, Perturbative aspects of Chern-Simons topological quantum eld theory, Phys. Lett. B 227 (1989) 111.
  • [9] M. Kontsevich, Feynman diagrams and low-dimensional topology, First European Congress Math., Paris 1992, Volume II, Prog. Math. 120, Birkhauser, Basel, 1994, 120.
  • [10] C. Taubes, Homology cobordism and the simplest perturbative Chern-Simons 3- manifold invariant, Geometry, Topology, and Physics for Raoul Bott, (ed. S.-T. Yau), Internat. Press, Cambridge, 1994, 429-538.
  • [11] E. Witten, Quantum eld theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351-39.

See also

  • Part II: Raoul Bott, Alberto S. Cattaneo. Integral invariants of 3-manifolds. II. J. Differential Geom., Volume 53, Number 1, (1999), 1--13.